×

zbMATH — the first resource for mathematics

Shortness exponents of families of graphs. (English) Zbl 0263.05103

MSC:
05C10 Planar graphs; geometric and topological aspects of graph theory
05C35 Extremal problems in graph theory
52Bxx Polytopes and polyhedra
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Altshuler, A; Altshuler, A, Hamiltonian circuits in some maps on the torus, Discrete math., Discrete math., 1, 299-314, (1972), (1972) · Zbl 0226.05109
[2] Barnette, D.W; Barnette, D.W, A simple 4-dimensional nonfacet, Canad. J. math., Israel J. math., 7, 16-20, (1969), (1969) · Zbl 0174.25404
[3] Barnette, D.W; Grünbaum, B, On Steinitz’s theorem concerning convex 3-polytopes and on some properties of planar graphs, (), 27-40 · Zbl 0194.25003
[4] Barnette, D.W; Jucovič, E, Hamiltonian circuits on 3-polytopes, J. combinatorial theory, 9, 54-59, (1970), (1970) · Zbl 0197.49904
[5] Berge, C, Graphes et hypergraphes, (1970), Dunod Paris · Zbl 0213.25702
[6] Bosák, J, Hamiltonian lines in cubic graphs, (), 35-46, Dunod, Paris, 1967 · Zbl 0183.52302
[7] Brown, T.A; Brown, T.A, Maximal simple paths on convex polyhedra, abstract 61T-1, Pacific J. math., Notices amer. math. soc., 8, 53-1214, (1961), (1961)
[8] Butler, J.W; Butler, J.W, Hamiltonian circuits on 3-dimensional, 3-valent, convex polytopes, (), Notices amer. math. soc., 19, A-39, (1972), (1972)
[9] Dirac, G.A, Some theorems on abstract graphs, (), 69-81, (1952) · Zbl 0047.17001
[10] Ewald, G; Ewald, G, Hamiltonian circuits on simplicial complexes, Israel J. math., (1972), (to appear)
[11] Faulkner, G.B, Recursive generation of cyclically k-connected cubic planar graphs, (), 1971 · Zbl 0327.05114
[12] Goodey, P.R, Hamiltonian paths on 3-polytopes, J. combinatorial theory, 12, 143-152, (1972), (1972) · Zbl 0211.26902
[13] Grinberg, E.Ja, Plane homogeneous graphs of degree three without Hamiltonian circuits (in Russian), (), 51-58, 1968 · Zbl 0185.27901
[14] Grünbaum, B; Grünbaum, B, Polytopes, graphs, and complexes, Bull. amer. math. soc., 76, 1131-1201, (1970), Interscience (Wiley) New York, (1970) · Zbl 0211.25001
[15] Grünbaum, B; Motzkin, T.S; Grünbaum, B; Motzkin, T.S, The number of hexagons and the simplicity of geodesics on certain polyhedra, J. London math. soc., Canad. J. math., 15, 744-751, (1963), (1963) · Zbl 0121.37605
[16] Jucovič, E; Jucovič, E, On the measure of inscribability of 3-polytopes, Časopis Pěst. mat., 93, 69-72, (1972), (to appear)
[17] Jucovič, E; Walther, H, Über längste kreise in flächenregulären polyedergraphen, (1972), (to appear) · Zbl 0256.05104
[18] Lang, R; Walther, H, Über längste kreise in regulären graphen, “beiträge zur graphentheorie”, (), 91-98, 1968
[19] Lederberg, J, Hamilton circuits of convex trivalent polyhedra (up to 18 vertices), Amer. math. monthly, 74, 522-527, (1967), (1967) · Zbl 0147.42702
[20] Moon, J.W, Simple paths on polyhedra, (), 143-144, 1964, Academic Press, New York, 1965 · Zbl 0158.42402
[21] Moon, J.W; Moser, L, Simple paths on polyhedra, Pacific J. math., 13, 629-631, (1963), (1963) · Zbl 0115.41001
[22] Ore, O, The four-color problem, (1967), Academic Press New York, 1967 · Zbl 0149.21101
[23] Perles, A; Shephard, G.C, Facets and nonfacets of convex polytopes, Acta math., 119, 113-145, (1967), 1967 · Zbl 0161.19301
[24] Reynolds, C.N, Circuits upon polyhedra, Ann. of math., 33, 367-372, (1932), (1932) · Zbl 0004.22601
[25] Rosenfeld, M; Barnette, D, Hamiltonian circuits in certain prisms, (1972), (to appear) · Zbl 0269.05114
[26] Saaty, T.L, Thirteen colorful variations on Guthrie’s four-color conjecture, Amer. math. monthly, 79, 2-43, (1972), (1972) · Zbl 0229.05110
[27] Steinitz, E, Polyeder und raumeinteilungen, Encyklopädie der mathematischen wissenschaften, 3, 1-139, (1922), (1922), Geometrie, part 3AB12
[28] Tutte, W.T; Tutte, W.T; Tutte, W.T, A non-Hamiltonian planar graph, J. London math. soc., Trans. amer. math. soc., Acta math. acad. sci. hungar., 11, 371-375, (1960), (1960) · Zbl 0103.16202
[29] Voss, H.-J; Walther, H, Kreise in graphen, (1972), Deutscher Verlag der Wissenschaften Berlin, (to appear) · Zbl 0288.05101
[30] Walther, H; Walther, H; Walther, H; Walther, H; Walther, H, Über das problem der existenz von hamiltonkreisen in planaren, regulären graphen, (), Studia sci. math. hungar., Wiss. Z. techn. hochsch. ilmenau, Math. nachr., 39, 277-296, (1969), (1969) · Zbl 0169.26401
[31] Whitney, H, A theorem on graphs, Ann. of math., 32, 378-390, (1931), (1931) · JFM 57.0727.03
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.